# SDR ASOA20160708032

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 32,028 hours, 19,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION , THE EMERGENCY EXIT SIGN ON THE BULKHEAD AT SEAT 3CD FOUND INOPERATIVE.  MX REMOVED AND REPLACED EMERGENCY EXIT SIGN AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
